No, it shouldn't.. It's not the average effect while taking or after, but it's possible and it's different for each one of Us. There's a lot of different names/brands of SSRIs and each one has it's own qualities & side effects. I have myself been on a number of the SSRIs. This is only my personal opinion from my own experiences. I'm not a qualified doctor or nurse and or work in the medical field. I'm Only the participant/patient. I hope you the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 27 Mar 2013 • 2 answers
Posted 8 Aug 2014 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers